# SDR USAASB01155

- Difficulty date: June 2, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE OVERWING EMERGENCY EXIT LOCATOR LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK M1052 (P/N 9008-3-5A).  OPS CHECK GOOD.  (M)
